# SDR 2000UALA00086

- Difficulty date: February 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Aircraft time: 62,385 hours, 35,589 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605582
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 LEADING EDGE FLAP DID NOT RETRACT ON CLIMBOUT AT FLAPS POSITION 2 BACK TO POSITION 5.  RETURNED TO ORD.  *S/D*  REPLACED NR 1 L/E FLAP ACTUATOR PER MM 27-83-06.  OPERATIONAL CHECK NORMAL.  CHECKED ADJUSTMENT OF NR 1 L/E FLAP POSITION SWITCH PER MM 27-85-01.
